Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Should I blame on the meds
cindigal posted:
It's puzzling and disturbing to me at the same time. I have been going to the gym at the apt for a long time now, They have changed the ellipticals to the kind wth the arm as well and legs...yes. I am addicting to it now. I go on it for about 30 minutes, steady pace, resistance is about 3 because i dont want to get muscular legs. I feel great after that. I use my swiss ball at home for sit ups for stomach area which is my biggest problem. I watch the diet strenuously. I make smothies practically every morning with fruit with greek yogurt which I love. I dont use sugar. I freeze bananas and strawberries when I purchase them. I only eat chicken, any way except fried and eat alot veggies. I eat alot of salads. I dont eat after 7 pm. I have been use to that schedule. But still I am frustrated.

Here is what I think ociuld be problem. Just read the article in Web MD about "Reasons your Not Losing Weight". It talks about medicines that people take. I take different medicines. I do take thyroid meds but I dont thinkt it's a contributory reason. Last lab test my levels were great. I do take Topamax (Topiramate 100 mg) Ativan (lorazepam 1 mg), for anti-anxiety. I cant pinpoint if they are contributory for me not being not able to lose weight. I am frustrated. Before I started the regiment going to the gym I had a few slacks that I tried on that fit me last summer, couldnt button them. I started going to the gym and do the pother stuff. This morning i had to find out if they were fit now. Not....sorry, darnit. But one of them with good shaper underwear was better fitting. Should I feel good. What do you think about the meds if I should ask the doc if I should change or wean a little off of them.


Helpful Tips

Afternoon Sleepiness? Eat Protein, not Sugar, to Stay Awake & Shed LBS!Expert
Hi everyone. Want a royal win win? Next time you start feeling like nodding off in the afternoon grab some healthy protein (Greek yogurt, ... More
Was this Helpful?
70 of 71 found this helpful

Expert Blog

Everyday Fitness - Pamela Peeke, MD, MPH, FACP

Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.